Discussions By Condition: I cannot get a diagnosis.

Geodon Withdrawl

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: joan of arc
  • June 26, 2011
  • 11:30 PM

Has any one ever safely been taken off Geodon? If I am late more than 24 hours I could die. I don't want to have a psychiatrist because these are by now real medical concerns. My blood pressure goes so high that I bleed from the inside the whites of my eyes. I cant walk normally I feel like Ive been poisoned . My blood feels like its burning. I sense a seizure coming on, Its so intense! If there was an earthquake Then this is the way it may end for me. All I can think would be for me to take . Lots of Valium, some good bloodpresure meds This seems worse than barbiturate withdraws Has anyone ever been on this Geodon before? How long could it take ? I vve been on the medicine for 4 years at 80 mg BID, I only presently found out that this happens when you try to discontinue it. I am treated for psychiatric PTSD Geodon was the only med that stopped my nightmares, and flashbacks, Im 53 years old I have a heart murmur High blood pressure, and a seizure disorder, I went to have this treated on going Inpatient at a psych clinic but they did a real lousy job and I had to be placed back on Geodon all over again, I feel that maybe If I go Inpatient at a medical hospital I might have a safer recovery

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?